# SDR IPXA2019070444070

- Difficulty date: June 7, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: B53774133200201
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR MAIN CABIN CLS ADAPTER AT FR 24 LEFT OF C/L HAS CORROSION. REPAIRED CORRODED MAIN CABIN CLS ADAPTER AT FR 24 LEFT OF C/L IAW EA 300-5310-01-A7827 REV. IR AND EO A300-5310-73141-A. (MINOR)
